AIMS Mathematics, 2021, 6(1): 420-441. doi: 10.3934/math.2021026

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Admissible multivalued hybrid $\mathcal{Z}$-contractions with applications

1 Department of Mathematics, King Abdulaziz University, P. O. Box 80203, Jeddah 21589, Saudi Arabia
2 Department of Mathematics, Faculty of Physical Sciences, Ahmadu Bello University, Nigeria
3 Department of Mathematics, COMSATS University, Chak Shahzad, Islamabad, 44000, Pakistan

In this paper, we introduce new concepts, admissible multivalued hybrid $\mathcal{Z}$-contractions and multivalued hybrid $\mathcal{Z}$-contractions in the framework of $b$-metric spaces and establish sufficient conditions for existence of fixed points for such contractions. A few consequences of our main theorem involving linear and nonlinear contractions are pointed out and discussed by using variants of simulation functions. In the case where our notions are reduced to their single-valued counterparts, the results presented herein complement, unify and generalize a number of significant fixed point theorems due to Branciari, Czerwik, Jachymski, Karapinar and Argawal, Khojasteh, Rhoades, among others. Nontrivial illustrative examples are provided to support the assertions of the obtained results. From application point of view, some fixed point theorems of $b$-metric spaces endowed with partial ordering and graph are deduced and solvability conditions of nonlinear matrix equations are investigated.
  Article Metrics


1. M. Alansari, S. S. Mohammed, A. Azam, N. Hussain, On Multivalued Hybrid Contractions with Applications. Journal of Function Spaces, J. Funct. Space., 2020 (2020), 1-12.

2. A. S. Alharbi, H. H. Alsulami, E. Karapinar, On the power of simulation and admissible functions in metric fixed point theory, J. Funct. Space., 2017 (2017), 1-7.

3. M. Arshad, A. Shoaib, M. Abbas, A. Azam, Fixed points of a pair of Kannan type mappings on a closed ball in ordered partial metric spaces, Miskolc Math. Notes, 14 (2013), 769-784.

4. H. A. S. S. E. N. Aydi, A. Felhi, E. R. D. A. L. Karapinar, F. A. Alojail, Fixed points on quasi-metric spaces via simulation functions and consequences, J. Math. Anal., 9 (2018), 10-24.

5. A. Azam, N. Mehmood, Multivalued fixed point theorems in tvs-cone metric spaces, Fixed Point Theory and Applications, 2013 (2013), 184.

6. I. A. Bakhtin, The contraction mapping principle in almost metric spaces, Functional Analysis, 30 (1989), 26-37.

7. S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math., 3 (1922), 133-181.

8. V. Berinde, Generalized contractions in quasimetric spaces, Seminar on Fixed Point Theory, 3 (1993), 3-9.

9. N. Bourbaki, Topologie Generale, Herman, Paris, France, 1974.

10. M. Boriceanu, Fixed point theory for multivalued generalized contraction on a set with two b-metrics. Studia Universitatis Babes-Bolyai, Mathematica, 4 (2009), 126-132.

11. A. Branciari, A fixed point theorem for mappings satisfying a general contractive condition of integral type, International Journal of Mathematics and Mathematical Sciences, 29 (2002), 531-536.

12. I. C. Chifu, E. Karapınar, Admissible Hybrid Z-Contractions in b-Metric Spaces, Axioms, 9 (2020), 2.

13. S. Czerwik, Contraction mappings in b-metric spaces, Acta Mathematica Informatica Universitatis Ostraviensis, 1 (1993), 5-11.

14. R. Espinola, W. A. Kirk, Fixed point theorems in R-trees with applications to graph theory, Topol. Appl., 153 (2006), 1046-1055.

15. N. Hussain, J. Ahmad, A. Azam, Generalized fixed point theorems for multi-valued α - ψ-contractive mappings, J. Inequal. Appl., 2014 (2014), 384.

16. N. Hussain, G. Ali, I. Iqbal, B. Samet, The Existence of Solutions to Nonlinear Matrix Equations via Fixed Points of Multivalued F-Contractions, Mathematics, 8 (2020), 212.

17. N. Hussain, Z. D. Mitrovic, On multi-valued weak quasi-contractions in b-metric spaces, J. Nonlinear Sci. Appl., 10 (2017), 3815-3823.

18. N. Hussain, D. Doric, Z. Kadelburg, S. Radenovic, Suzuki-type fixed point results in metric type spaces, Fixed Point Theory and Applications, 2012 (2012), 126.

19. N. Hussain, P. Salimi, A. Latif, Fixed point results for single and set-valued α - η - ψ-contractive mappings, Fixed Point Theory and Applications, 2013 (2013), 212.

20. I. Iqbal, N. Hussain, M. A. Kutbi, Existence of the solution to variational inequality, optimization problem, and elliptic boundary value problem through revisited best proximity point results, J. Comput. Appl. Math., (2020), 112804.

21. I. Iqbal, N. Hussain, N. Sultana, Fixed Points of Multivalued Non-Linear F-Contractions with Application to Solution of Matrix Equations, Filomat, 31 (2017), 3319-3333.

22. J. Jachymski, The contraction principle for mappings on a metric space with a graph, P. Am. Math. Soc., 136 (2008), 1359-1373.

23. E. Karapınar, R. P. Agarwal, Interpolative Rus-Reich-Ćirić type contractions via simulation functions, Analele Universitatii" Ovidius" Constanta-Seria Matematica, 27 (2019), 137-152.

24. E. Karapınar, A. Fulga, New Hybrid Contractions on b-Metric Spaces, Mathematics, 7 (2019), 578.

25. E. Karapinar, A short survey on the recent fixed point results on b-metric spaces, Constructive mathematical Analysis, 1 (2018), 15-44.

26. F. Khojasteh, S. Shukla, S. Radenović, A new approach to the study of fixed point theory for simulation functions, Filomat, 29 (2015), 1189-1194.

27. M. A. Kutbi, E. Karapınar, J. Ahmad, A. Azam, Some fixed point results for multi-valued mappings in b-metric spaces, J. Inequal. Appl., 2014 (2014), 126.

28. S. B. Nadler, Multi-valued contraction mappings, Pac. J. Math., 30 (1969), 475-488.

29. J. J. Nieto, R. Rodríguez-López, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Mathematica Sinica, English Series, 23 (2007), 2205-2212.

30. A. C. Ran, M. C. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, P. Am. Math. Soc., (2004), 1435-1443.

31. B. E. Rhoades, Some theorems on weakly contractive maps, Nonlinear Analysis: Theory, Methods and Applications, 47 (2001), 2683-2693.

32. I. A. Rus, Generalized contractions and applications, Cluj University Press, Cluj-Napoca, 2001.

33. B. Samet, C. Vetro, P. Vetro, Fixed point theorems for α - ψ-contractive type mappings, Nonlinear Analysis: Theory, Methods and Applications, 75 (2012), 2154-2165.

34. S. L. Singh, B. Prasad, Some coincidence theorems and stability of iterative procedures, Comput. Math. Appl., 55 (2008), 2512-2520.

© 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved